MathSciNet Relay Station
MathSciNet bibliographic data
MR2790479 (2011m:60138) 60G50 (60K05)
Gusak, D. V. Cumulant representations of Lundberg's root for semicontinuous processes. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 82 (2010), 21--29; translation in Theory Probab. Math. Statist. No. 82 (2011), 1–10
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement